# SDR 9JLA2013020504421

- Difficulty date: January 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,697 hours, 1,259 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS200
- Part serial: 294
- Condition: Failed
- Location: Cabin Electrical
- Part time: 4 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CABIN AC OUTLETS ARE INOPERATIVE.  THE INVERTER FAILED AFTER ONLY 8 HRS OF OPERATION.  THE DEFECTIVE INVERTER PN SS-200, SN 294 WAS REMOVED.  A REPAIRED INVERTER WAS INSTALLED. REF: MM 24-21-01.
